Dermatology/Accutane

Advertisement


Question
hey this is Oishi again from Bangladesh....I am using Accutane for almost 1 month now....before tht i used to use proactiv for 5 yrs...as doc suggested i m using accutane now bt I still used proactiv at the same tym after taking accutane....i took proactiv for 15 days....it became more dryer....so i completely stopped using it....now my ques is....did i just do something very terrible???? will it affect Accutane somehow..??..i just used it for 15 days....but now I totally stopped it....!!!! plzz answer i m really scared abt it now :(

Answer
Accutane can cause the skin to be dryer. Proactive can cause the skin to be dryer. So the combination of both increased the dryness. You have not damaged your skin and you have not affected the Accutane outcome. If your facial skin is still dry use a lotion moisturizer like Cetaphil or CeraVe or Neutogenia.

Dermatology

All Answers


Answers by Expert:


Ask Experts

Volunteer


Michael S. Fisher, <B>Ph.D., M.D.</B>

Expertise

published over 50 articles on the subject.

©2016 About.com. All rights reserved.